CASE REPORTS
JOURNAL ARTICLE
Add like
Add dislike
Add to saved papers

Cannabinoid Hyperemesis Syndrome in a 17-Year-Old Adolescent.

Cannabis is the most widely used illicit drug in the world. In Canada, cannabis use has been decreasing among youth since 2008. However, it is still two times more prevalent than among adults. A distinct syndrome, characterized by recurrent vomiting associated with abdominal pain and compulsive bathing, has been increasingly recognized in chronic adult users. The cannabinoid hyperemesis syndrome (CHS) is still underdiagnosed among adults and even more among adolescents. The authors describe the case of a 17-year-old adolescent, who sought emergency care five times over a year for uncontrolled nausea, profuse vomiting, and weight loss. The patient's symptoms were ameliorated by repetitive hot showering and by avoiding cannabis use. Cannabinoid hyperemesis syndrome is a clinical diagnosis and should be consider in every case of cyclical vomiting. A review of the clinical aspects and the treatment is presented here.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app